# SDR 06FDEA1635

- Difficulty date: April 28, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11
- Aircraft serial: 48754
- Aircraft time: 35,494 hours, 7,877 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP LOWER SURFACE FOUND SURFACE CORROSION.  CLEANED AS PER AMM 12-26-02  AND TREATED AS PER SRM 51-21-01 VOLUME II.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
